# SDR UIEA2021060701277

- Difficulty date: June 4, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,876 hours, 11,999 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 1753M39G03
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACOUSTICAL PANEL AFT OF THE FAN BLADES REPAIR DEBONDED #2 ENGINE.( TRANSFERRED TO NON-MEL 148016, AMM 72-00-00-206-167-H00 TABLE 642 CAN CONTINUE IN OPERATION FOR 10 FLIGHT CYCLES OR 100 FLIGHT HOURS.  REMOVED AND REPLACED ACCUSTICAL LINER PANEL AT 4 OCLOCK ON ENG # 2IAW AMM 72-33-01. THIS CLEARS NON MEL 148016. MCC NOTIFIED. )
